# SDR HJL2004F00000

- Difficulty date: July 12, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N252YE
- Make and model: Mooney M20K
- Aircraft serial: 251081
- Engine: Cont TSIO360*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Spring
- Part number: 5630923
- Condition: Broken
- Location: Mlg Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR ACTUATOR, PN R5329M24-1, OR MFG AC PN 880037-507, WOULD NOT FUNCTION MANUALLY OR ELECTRICALLY.  ACTUATOR WAS SENT FOR INSPECTION.  AFTER VERIFYING THAT ACTUATOR WOULD NOT FUNCTION, THE ACTUATOR WAS OPENED, INSPECTED, AND THE TORSION SPRING WAS FOUND TO HAVE BOTH TANGS BROKEN OFF OF SPRING.
